Advice after But shot

3 days ago I had my first But shot after my loding doses. I felt absolutely amazing the next day and was buzzing, then last night my fingers and hand were tingling and pins and needles. Now that's okay. Tonight I have a very painful shoulder I thing on ball and socket area. Does anyone know if this anything to do with Ben. In every other way I feel good.

7 Replies

  • The but and Ben words should be B 12.

  • I have read that some people get a temporary increase in symptoms after receiving a shot.

    Personally I think it might be a sign of nerves repairing.

    The PAS might be able to answer your question.

  • I agree with the above observation.

  • Catherine - just to let you know for the future that you can edit a post - click on the little down arrow and an edit option will come up

  • I obviously can't say for sure if it's connected. But my symptoms increased dramatically during the healing process. I had so many new aches, pains, etc during that time!! There's been many discussions about it and as SleepyBunny mentioned it's pretty widely thought that it's the nerves repairing and re-awakening. It's always good to double check with your Dr to make sure that it's not something else...

  • I had deep hip and bone pain after my first shot. I was very achy. It went away quickly and didn't come back.

    Sometimes my nerves feel worse for a few days after a dose.

    You could check with your doctor to rule out other causes of shouder pain. Wishing you a speedy improvement!

  • To x

You may also like...